On the global well-posedness of the two-dimensional boussinesq system with a zero diffusivity

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove the global well-posedness of the twodimensional Boussinesq system with a zero diffusivity, for rough initial data.

Original languageEnglish (US)
Pages (from-to)461-480
Number of pages20
JournalAdvances in Differential Equations
Volume12
Issue number4
StatePublished - 2007

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the global well-posedness of the two-dimensional boussinesq system with a zero diffusivity'. Together they form a unique fingerprint.

Cite this